RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2010, Volume 22, Number 7, Pages 33–52 (Mi mm2995)  

This article is cited in 1 scientific paper (total in 1 paper)

Calculation of roots and there multiplicity for nonlinear equation

N. N. Kalitkin, L. V. Kuzmina

Institute for Mathematical Modelling of Rus. Acad. Sci., Moscow

Abstract: Different methods for calculation of nonlinear equation roots were compared. There of seconds method occuerd the most effective for simple roots. The methods of bisections and golden section were effective for multiple roots, but the last iterations should be performed by the method of seconds with the Aitken extrapolation for accuracy improving. All this methods termit to establish a root multiplicity.

Full text: PDF file (481 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2011, 3:1, 65–80

Bibliographic databases:

UDC: 519.615.5
Received: 21.09.2009

Citation: N. N. Kalitkin, L. V. Kuzmina, “Calculation of roots and there multiplicity for nonlinear equation”, Matem. Mod., 22:7 (2010), 33–52; Math. Models Comput. Simul., 3:1 (2011), 65–80

Citation in format AMSBIB
\Bibitem{KalKuz10}
\by N.~N.~Kalitkin, L.~V.~Kuzmina
\paper Calculation of roots and there multiplicity for nonlinear equation
\jour Matem. Mod.
\yr 2010
\vol 22
\issue 7
\pages 33--52
\mathnet{http://mi.mathnet.ru/mm2995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2757859}
\transl
\jour Math. Models Comput. Simul.
\yr 2011
\vol 3
\issue 1
\pages 65--80
\crossref{https://doi.org/10.1134/S2070048211010066}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929076735}


Linking options:
  • http://mi.mathnet.ru/eng/mm2995
  • http://mi.mathnet.ru/eng/mm/v22/i7/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Kalitkin, L. V. Kuzmina, “Pretsizionnoe vychislenie kratnykh kornei metodom sekuschikh s ekstrapolyatsiei”, Matem. modelirovanie, 23:6 (2011), 33–58  mathnet  mathscinet
  • Математическое моделирование
    Number of views:
    This page:861
    Full text:308
    References:62
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020